Abstract:
This paper describes a class of spectral curves and gives explicit formulas for the Darboux coordinates of the Hitchin systems of types Al, Bl, and Cl on hyperelliptic curves. The current state of the problem in the case of the systems of type Dl is described.
Citation:
O. K. Sheinman, “Spectral Curves of the Hyperelliptic Hitchin Systems”, Funktsional. Anal. i Prilozhen., 53:4 (2019), 63–78; Funct. Anal. Appl., 53:4 (2019), 291–303
This publication is cited in the following 7 articles:
Russian Math. Surveys, 79:4 (2024), 683–720
O. K. Sheinman, “Separation of Variables for Hitchin Systems with the Structure Group SO(4) on Genus 2 Curves”, Proc. Steklov Inst. Math., 325 (2024), 292–303
P. Borisova, “Separation of variables for type Dn Hitchin systems on a hyperelliptic curve”, Russian Math. Surveys, 76:2 (2021), 363–365
P. I. Borisova, O. K. Sheinman, “Hitchin Systems on Hyperelliptic Curves”, Proc. Steklov Inst. Math., 311 (2020), 22–35
O. K. Sheinman, “Quantization of integrable systems with spectral parameter on a Riemann surface”, Dokl. Math., 102:3 (2020), 524–527
O. K. Sheinman, “Spectral Curves of the Hyperelliptic Hitchin Systems”, Funct. Anal. Appl., 53:4 (2019), 291–303
O. K. Sheinman, “Integrable Systems of Algebraic Origin and Separation of Variables”, Funct. Anal. Appl., 52:4 (2018), 316–320